# SDR ASAA2014081908891

- Difficulty date: August 19, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 2,932 hours, 918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT FWD EMERGENCY LIGHT LENS MISSING.  ACFT GROUNDED.  INSTALLED NEW LENS IAW AMM 33-51-01-960-801.  LIGHT TESTED GOOD.
